# SDR UPS99230638

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, LT WING AFT FALSE SPAR LWR.  CAP CRACKED BELOW I/B GROUND SPOILER ACTUATOR SUPPORT BRACKET AT TERMINATING END.  DAMAGE APROX 1.25 INCHES IN LENGTH.  *S/D*  REPAIRED CRACK PER UPS EO B727-5750-11867-A, PARA 6A.  CRACK STOP DRILLED IAW SRM 51-10-1 D-178976 ASSIGNED TO CREATE MPI FOR INSPECTION.
